Alert archive / Michigan / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 110, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at Oct 18, 2007, 9:00 PM EDT for Kent County, Michigan. It was in force for 15 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 18, 2007, 9:00 PM EDT (01:00 UTC)
- Expired
- Oct 18, 2007, 9:15 PM EDT
- In force
- 15 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
County Kent County, MI
The radar
The Grand Rapids radar (KGRR), 40 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 18, 9:03 PM EDT | TSTM WND DMG | 5 E Cedar Springs, MI | MULTIPLE TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 18, 4:23 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 1.0 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 504 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 1038 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- 354 m²/s²
- 0-3 km storm-relative helicity
- 339 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 4.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KGRR 190100
SVRGRR
MIC081-190115-
/O.NEW.KGRR.SV.W.0110.071019T0100Z-071019T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
900 PM EDT THU OCT 18 2007
THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS
HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN KENT COUNTY IN SOUTHWEST MICHIGAN
* UNTIL 915 PM EDT
* AT 855 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER
KENT COUNTY...OR ABOUT 12 MILES WEST OF GREENVILLE...AND MOVING
NORTHEAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
RURAL KENT COUNTY AT 910 PM EDT
LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN ARE EXPECTED FROM THIS
STORM. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED.
LAT...LON 4331 8551 4330 8548 4330 8533 4326 8532
4325 8531 4314 8531 4306 8552 4323 8558
TIME...MOT...LOC 0100Z 238DEG 29KT 4319 8543
$$
COBB1 follow-up statement
000
WWUS53 KGRR 190114
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
914 PM EDT THU OCT 18 2007
MIC081-190124-
/O.EXP.KGRR.SV.W.0110.000000T0000Z-071019T0115Z/
KENT MI-
914 PM EDT THU OCT 18 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KENT WILL BE
ALLOWED TO EXPIRE...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER
SEVERE. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FRIDAY MORNING
FOR SOUTHWESTERN MICHIGAN.
LAT...LON 4331 8551 4330 8548 4330 8533 4326 8532
4325 8531 4314 8531 4306 8552 4323 8558
TIME...MOT...LOC 0114Z 238DEG 29KT 4325 8530
$$
OSTUNOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 18, 7:50 PM EDT, 1 hour 10 minutes earlier.
Area forecast discussion, Oct 18, 7:50 PM EDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 750 PM EDT THU OCT 18 2007 LATEST UPDATE...AVIATION... .SYNOPSIS...(530 PM EDT THU OCT 18 2007) LOW PRESSURE WILL MOVE TO THE LAKE SUPERIOR REGION TONIGHT. THIS SYSTEM WILL DRAG A COLD FRONT ACROSS LOWER MICHIGAN LATE TONIGHT. A LINE OF STRONG STORMS IS EXPECTED THIS EVENING. SOME OF THESE STORMS COULD BE SEVERE WITH DAMAGING WINDS AND EVEN A POSSIBLE TORNADO. FRIDAY AND FRIDAY NIGHT WILL BE COOLER WITH PLENTY OF CLOUDS AROUND ALONG WITH A FEW SHOWERS. WINDS WILL REMAIN BRISK. WEAK HIGH PRESSURE ROLLS IN FOR SATURDAY AND SATURDAY NIGHT DRYING THE AREA OUT. && .SHORT TERM...(530 PM EDT THU OCT 18 2007) WILL CANCEL THE WIND ADVISORY AS THE SYNOPTIC WINDS ARE ALREADY DIMINISHING. NPW WILL BE OUT SHORTLY. SOME CONVECTION WAS UNDERWAY ACROSS THE NORTHERN CWA THIS AFTERNOON AS THE INVERSION CAP WAS WEAKENING ALONG THE LAKE BREEZE. THE CAP REMAINS A BIT STRONGER SOUTH OF I96...BUT THIS TOO IS EXPECTED TO BREAK TOWARD SUNSET. INGREDIENTS REMAIN FAVORABLE FOR SEVERE WEATHER INTO THIS EVENING. EXPECT CONVECTIVE DEVELOPMENT NEAR THE IL/IN BORDER ALONG THE THETA-E RIDGE BY LATE AFTERNOON. THESE STORMS WILL THEN MOVE NE INTO SW LOWER MI BY EARLY EVENING. SHEAR VALUES REMAIN VERY HIGH WHICH SUGGESTS LOW TOPPED ROTATING THUNDERSTORMS. THESE STORMS WILL ALSO BE TAPPING INTO 60-65KT WIND AT H7. THIS WILL LEAD TO VERY FAST STORM MOTION. ANY LINE SEGMENTS COULD BOW...LEADING TO DAMAGING WINDS. MUCH OF THE SEVERE POTENTIAL SHOULD END OVER THE EASTERN CWA BY 07Z AS A DRY WEDGE WORKS IN. FRIDAY SHOULD START OFF WITH SOME SUNSHINE...ESPECIALLY IN THE EAST AS THE DRY WEDGE WORKS EAST. HOWEVER...FOR THE REMAINDER OF THE DAY WE WILL BE UNDER THE WRAP AROUND MOISTURE WITH PLENTY OF CLOUDS AND SHOWERS. THE DEEPEST MOISTURE WILL BE OVER THE NORTHERN CWA WHERE LIKELY POPS WILL BE CARRIED. SOUTHWEST WINDS WILL REMAIN BRISK WHILE TEMPS WILL BE ABOUT 15 DEGREES COOLER. THE MOISTURE LINGERS INTO AT LEAST THE FIRST HALF OF FRIDAY NIGHT...SO WILL CONTINUE TO CARRY SCATTERED SHOWERS. SOME DRYING OCCURS FROM WEST TO EAST AFTER MIDNIGHT. SO SOME OF THE SHOWERS SHOULD END WITH SOME CLEARING POSSIBLE TOWARD DAYBREAK. SKIES WILL CONTINUE TO CLEAR FROM WEST TO EAST SATURDAY AS WEAK HIGH PRESSURE BUILDS INTO THE CWA. && .LONG TERM...(1115 AM EDT THU OCT 18 2007) MEDIUM RANGE GUIDANCE REMAINS CONSISTENT FOR SUNDAY AND MONDAY IN SHOWING SUNDAY WILL BE UNSEASONABLY MILD WITH MAX TEMPS REACHING THE LOW TO MID 70S. A COLD FRONT WILL BRING A CHC OF SHOWERS MONDAY AND MONDAY NIGHT. SIGNIFICANT MEDIUM RANGE GUIDANCE DISCREPANCIES BEGIN TO ARISE FOR THE MID TO LATTER PORTION OF NEXT WEEK. HOWEVER AT THIS POINT MODEL CONSENSUS STILL SUGGESTS A RETURN TO COOLER WX WITH MORE SEASONABLE TEMPS FOR MID TO LATE NEXT WEEK WITH DRY CONDITIONS. OUR GOING FCST ALREADY INDICATED THIS. THEREFORE FEW LONGER RANGE FCST MODIFICATIONS WERE NECESSARY AT THIS TIME. WE HAVE OPTED TO FOCUS THE MAJORITY OF OUR TIME AND ATTENTION TO CONTINUED ASSESSMENT AND EVALUATION OF OUR SEVERE WEATHER POTENTIAL FOR THIS EVENING. && .AVIATION...(750 PM EDT THU OCT 18 2007) IMPRESSIVE LOW LVL WINDS AHEAD OF COLD FRONT THROUGH THE REMAINDER OF THIS EVENING. SUSTAINED WINDS AT TAF SITES WILL PERSIST ABOVE 15KTS THROUGH THIS EVENING WITH GUSTS AS HIGH AS 35KTS. ISOLATED THUNDERSTORMS STILL EXPECTED TO DEVELOP THIS EVENING WITH THE BEST CHANCE FOR STORMS OCCURRING BETWEEN 00Z AND 06Z. WIND GUSTS COULD EASILY REACH THE 40 TO 50 KT RANGE AND CERTAINLY POSSIBLY HIGHER THAN THAT WITH SEVERE THUNDERSTORMS. A FEW SHOWERS WILL LINGER OVERNIGHT AND A BKN-OVC LOW CLOUD (STRATUS) DECK WILL MOVE IN TOWARD DAYBREAK FRIDAY AND LINGER THROUGH MIDDAY FRIDAY WITH SCATTERED SHOWERS EXPECTED. && .MARINE...(358 PM EDT THU OCT 18 2007) SUSTAIN WINDS WILL APPROACH GALE FORCE THROUGH FRIDAY. WILL HOWEVER KEEP WINDS JUST BELOW GALES AND EXTEND THE SMALL CRAFT ADVISORY THROUGH FRIDAY NIGHT. WAVES COULD OCCASIONALLY REACH 10 FEET. && .HYDROLOGY...(358 PM EDT THU OCT 18 2007) FAST MOVING STORMS TONIGHT SHOULD PRECLUDE ANY SIGNIFICANT FLOODING ISSUES. AVERAGE BASIN RAINFALL SHOULD BE LESS THAN AN INCH ACROSS MOST OF THE CWA THROUGH FRIDAY NIGHT. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...SMALL CRAFT ADVISORY IN EFFECT THROUGH FRIDAY NIGHT FOR THE NEARSHORE WATERS FROM ST JOE TO MANISTEE. && SYNOPSIS: JK SHORT TERM: JK LONG TERM: LAURENS AVIATION: BEACHLER MARINE: JK HYDROLOGY: JK
Hazardous weather outlook, Oct 18, 12:41 PM EDT, 8 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1241 PM EDT THU OCT 18 2007 MIZ037>040-043>046-050>052-056>059-064>067-071>074-190945- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHPM-VAN BUREN-KALPMAZOO-CALHOUN-JACKSON- 1241 PM EDT THU OCT 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT AN ORGANIZED LINE OF THUNDERSTORMS IS EXPECTED TO DEVELOP OVER ILLINOIS AND INDIANA BY THE MID TO LATE AFTERNOON HOURS. THIS COMPLEX OF STORMS WILL MOVE NORTHEAST INTO LOWER MICHIGAN EARLY THIS EVENING. SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM ROUGHLY 6 PM THIS EVENING UNTIL 1 PM FRIDAY MORNING. DPMAGING WINDS IN EXCESS OF 60 MPH WILL BE THE MAIN THREAT...HOWEVER THERE IS ALSO A RISK OF TORNADOES. THE HIGHEST POTENTIAL FOR SEVERE STORMS WILL BE SOUTH OF A MUSKEGON TO BIG RAPIDS TO MT. PLEASANT LINE...ALTHOUGH SEVERE STORMS ARE ALSO POSSIBLE NORTH OF THIS LINE. SOUTH WINDS OF 30 TO 40 MPH ARE ALSO EXPECTED THIS AFTERNOON WITH WIND GUSTS TO 50 MPH POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. LMZ844>849-190945- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1241 PM EDT THU OCT 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT AN ORGANIZED LINE OF THUNDERSTORMS IS EXPECTED TO DEVELOP OVER ILLINOIS AND INDIANA BY THE MID TO LATE AFTERNOON HOURS. THIS COMPLEX OF STORMS WILL MOVE NORTHEAST INTO LOWER MICHIGAN THIS EVENING. SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM ROUGHLY 6 PM THIS EVENING UNTIL 1 PM FRIDAY MORNING. DPMAGING WINDS IN EXCESS OF 60 MPH WILL BE THE MAIN THREAT...HOWEVER THERE IS ALSO A RISK OF TORNADIC WATERSPOUTS. SOUTHERLY WINDS OF AROUND 30 KNOTS CAN BE EXPECTED THIS AFTERNOON AND TONIGHT. WAVES OF 4 TO 7 FEET ARE EXPECTED. THIS WILL CREATE A HAZARD TO SMALL CRAFT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SOUTHWEST WINDS TO 30 KNOTS WILL CONTINUE DURING THE DAY ON FRIDAY...BEFORE DIMINISHING TO WEST 10 TO 20 KNOTS LATE ON FRIDAY NIGHT. WAVES OF 5 TO 8 FEET CAN BE EXPECTED ON FRIDAY BEFORE SUBSIDING TO 3 TO 6 FEET LATE FRIDAY NIGHT. THESE CONDITIONS WILL CONTINUE TO POSE A HAZARD TO SMALL CRAFT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. NJJ/JK
In the hours before
Special weather statement, Oct 18, 8:41 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
841 PM EDT THU OCT 18 2007
MIZ038>040-044>046-051-190145-
CLARE-ISABELLA-LAKE-MECOSTA-MONTCALM-NEWAYGO-OSCEOLA-
841 PM EDT THU OCT 18 2007
...SPECIAL WEATHER STATEMENT...
AT 836 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF
WHITE CLOUD TO 9 MILES SOUTHWEST OF HOWARD CITY...MOVING EAST
NORTHEAST AT 50 MPH.
FUNNEL CLOUDS...PEA SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD
TO GROUND LIGHTNING...BRIEF MODERATE DOWNPOURS...ARE POSSIBLE WITH
THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...TRUFANT...MORLEY...HAWKINS...
STANWOOD...PARIS...REED CITY...HERSEY AND WESTVILLE
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT.
LAT...LON 4386 8569 4389 8560 4392 8552 4398 8505
4336 8489 4332 8496 4329 8505 4331 8517
4331 8577 4376 8594
TIME...MOT...LOC 0041Z 253DEG 45KT 4365 8578 4333 8551
LAURENSLocal storm report, Oct 18, 8:45 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
845 PM EDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 PM TSTM WND GST SPARTA 43.16N 85.71W
10/18/2007 M49 MPH KENT MI TRAINED SPOTTER
PEA SIZE HAIL AND WIND GUSTS TO 49 PM
&&
BMARINOLocal storm report, Oct 18, 8:51 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
851 PM EDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM TSTM WND GST 2 W HOLLAND 42.77N 86.14W
10/18/2007 M71 MPH ALLEGAN MI MESONET
SPYGLASS CONDO MESONET MEASURED WIND SPEED
&&
BMARINOLocal storm report, Oct 18, 8:54 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
854 PM EDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 PM HAIL HOLLAND 42.77N 86.10W
10/18/2007 E0.88 INCH OTTAWA MI EMERGENCY MNGR
&&
MEADELocal storm report, Oct 18, 8:58 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
858 PM EDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM MARINE TSTM WIND MUSKEGON 43.23N 86.26W
10/18/2007 M48 MPH MUSKEGON MI MESONET
GLERLL MET STATION REPORTED A WIND GUST OF 48 MPH
&&
BMARINOLocal storm report, Oct 18, 9:00 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
900 PM EDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM MARINE TSTM WIND MUSKEGON 43.23N 86.26W
10/18/2007 M55 MPH MUSKEGON MI MESONET
GLERL MET STATION AT MUSKEGON REPORTED A WIND GUST TO 55
MPH
&&
BMARINOThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 18, 8:01 PM EDT | Severe Thunderstorm Warning | GRR | Clare, Isabella | 14 min |
| Oct 18, 8:01 PM EDT | Severe Thunderstorm Warning | GRR | Kalamazoo, Van Buren | 21 min |
| Oct 18, 8:18 PM EDT | Severe Thunderstorm Warning | GRR | Kent, Muskegon, Ottawa | 42 min |
| Oct 18, 8:19 PM EDT | Special Weather Statement | GRR | Newaygo | 56 min |
| Oct 18, 8:28 PM EDT | Special Marine Warning | GRR | 62 min | |
| Oct 18, 8:30 PM EDT | Special Weather Statement | GRR | Gratiot | 30 min |
| Oct 18, 8:41 PM EDT | Special Weather Statement | GRR | Mecosta, Montcalm, Newaygo | 64 min |
| Oct 18, 8:45 PM EDT | Severe Thunderstorm Warning | GRR | Allegan, Ottawa | 45 min |
| Oct 18, 8:48 PM EDT | Tornado Warning | GRR | Eaton, Ingham | 27 min |
| Oct 18, 8:54 PM EDT | Severe Thunderstorm Warning | GRR | Montcalm | 51 min |
| Oct 18, 8:56 PM EDT | Severe Thunderstorm Warning | GRR | Kalamazoo, Van Buren | 49 min |
| Oct 18, 8:58 PM EDT | Severe Thunderstorm Warning | GRR | Allegan | 27 min |
| Oct 18, 9:02 PM EDT | Severe Thunderstorm Warning | GRR | Isabella, Mecosta | 33 min |
| Oct 18, 9:09 PM EDT | Severe Thunderstorm Warning | GRR | Kent, Muskegon, Ottawa | 51 min |
| Oct 18, 9:16 PM EDT | Severe Thunderstorm Warning | GRR | Calhoun, Kalamazoo, Van Buren | 44 min |
| Oct 18, 9:20 PM EDT | Severe Thunderstorm Warning | GRR | Clare, Gratiot, Isabella, Montcalm | 55 min |
| Oct 18, 9:37 PM EDT | Severe Thunderstorm Warning | GRR | Kent, Ottawa | 38 min |
| Oct 18, 9:39 PM EDT | Severe Thunderstorm Warning | GRR | Kent, Montcalm | 42 min |
| Oct 18, 9:59 PM EDT | Tornado Warning | GRR | Kalamazoo | 31 min |
| Oct 18, 10:04 PM EDT | Tornado Warning | GRR | Calhoun, Eaton, Ingham, Jackson | 26 min |
| Oct 18, 10:25 PM EDT | Tornado Warning | GRR | Calhoun | 35 min |
| Oct 18, 10:27 PM EDT | Special Weather Statement | GRR | Isabella | 33 min |
| Oct 18, 10:29 PM EDT | Tornado Warning | GRR | Ingham | 16 min |
| Oct 18, 10:36 PM EDT | Severe Thunderstorm Warning | GRR | Clare, Isabella | 24 min |
| Oct 18, 10:45 PM EDT | Tornado Warning | GRR | Ingham | 15 min |
| Oct 18, 11:04 PM EDT | Severe Thunderstorm Warning | GRR | Eaton | 21 min |
| Oct 18, 11:09 PM EDT | Tornado Warning | GRR | Calhoun | 36 min |
| Oct 18, 11:25 PM EDT | Tornado Warning | GRR | Calhoun | 38 min |
| Oct 18, 11:35 PM EDT | Severe Thunderstorm Warning | GRR | Eaton, Ingham | 40 min |
| Oct 18, 11:52 PM EDT | Tornado Warning | GRR | Ingham, Jackson | 23 min |
| Oct 19, 12:07 AM EDT | Severe Thunderstorm Warning | GRR | Ingham | 38 min |
| Oct 19, 12:20 AM EDT | Tornado Warning | GRR | Ingham | 25 min |
| Oct 19, 4:38 AM EDT | Wind Advisory | GRR | Allegan, Mason, Muskegon, Oceana, Ottawa, Van Buren | 15 hr |
Nearby
Severe Thunderstorm Warnings in Michigan, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.